MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 4 4MM; KNEE FEMORAL ACCESSORY
Model Number 1547-04-001
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was revised from a competitor tka to an attune revision knee.All of the proper prep and 1mm over ream of the stems was done.The trial sat perfectly and the real implant was constructed to look exactly like the trials.The real femoral construct would not seat fully.It sat 12mm proud and resulted in the knee being misbalanced in flexion and extension.There was a 3 minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE DIST FEM AUG SZ 4 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11529210
Report Number1818910-2021-05561
Device Sequence Number4498525
Product Code JWH
UDI-Device Identifier10603295382713
UDI-Public10603295382713
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1547-04-001
Device Catalogue Number154704001
Device Lot NumberJ6814Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/19/2021
04/26/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/23/2021
04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 4MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR